liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Lions-Peetre Reiteration Formulas for Triples and Their Application
Linnéuniversitetet, Institutionen för datavetenskap, fysik och matematik, DFM. (mathematics)
Sofia University, Sofia, Bulgaria.
Luleå University of Technology, Luleå, Sweden.
Luleå University of Technology, Luleå, Sweden.
Show others and affiliations
2001 (English)In: Studia Mathematica, ISSN 0039-3223, Vol. 145, no 3, 219-254 p.Article in journal (Refereed) Published
Abstract [en]

We present, discuss and apply two reiteration theorems for triples of quasi-Banach function lattices. Some interpolation results for block-Lorentz spaces and triples of weighted Lp-spaces are proved. By using these results and a wavelet theory approach we calculate (θ,q)-spaces for triples of smooth function spaces (such as Besov spaces, Sobolev spaces, etc.). In contrast to the case of couples, for which even the scale of Besov spaces is not stable under interpolation, for triples we obtain stability in the frame of Besov spaces based on Lorentz spaces. Moreover, by using the results and ideas of this paper, we can extend the Stein–Weiss interpolation theorem known for Lp(μ)-spaces with change of measures to Lorentz spaces with change of measures. In particular, the results obtained show that for some problems in analysis the three-space real interpolation approach is really more useful than the usual real interpolation between couples.

Place, publisher, year, edition, pages
2001. Vol. 145, no 3, 219-254 p.
Keyword [en]
Real interpolation, reiteration theorem, triples of Banach spaces
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
URN: urn:nbn:se:liu:diva-106171DOI: 10.4064/sm145-3-4OAI: diva2:714480
Available from: 2010-08-22 Created: 2014-04-28 Last updated: 2014-04-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Asekritova, Irina
In the same journal
Studia Mathematica
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link